Skip to Main content Skip to Navigation
Journal articles

Noether's theorem for fractional variational problems of variable order

Abstract : We prove a necessary optimality condition of Euler-Lagrange type for fractional variational problems with derivatives of incommensurate variable order. This allows us to state a version of Noether's theorem without transformation of the independent (time) variable. Considered derivatives of variable order are defined in the sense of Caputo.
Complete list of metadatas

https://hal.inria.fr/hal-01067445
Contributor : Estelle Bouzat <>
Submitted on : Tuesday, September 23, 2014 - 2:23:52 PM
Last modification on : Thursday, May 2, 2019 - 2:14:37 PM

Links full text

Identifiers

Collections

Citation

Tatiana Odzijewicz, Agnieszka B. Malinowska, Delfim F. M. Torres. Noether's theorem for fractional variational problems of variable order. Central European Journal of Physics, Springer Verlag, 2013, 11 (6), pp.691-701. ⟨10.2478/s11534-013-0208-2⟩. ⟨hal-01067445⟩

Share

Metrics

Record views

136